# SDR FDEA201009223613

- Difficulty date: September 22, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31111
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN WITH EXISTING REPAIR DOUBLER ON BS 1340, BETWEEN S1 TO S2L.  REPAIR CARRIED OUT ON EXISTING DOUBLER AS PER EA F-5330-142322.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
